Have you ever wondered why Tylenol with codeine is considered so risky? If you have ever had any of the regular opiate pain relievers such as Norco, Vicodin, or Percocet you know how potent these drugs can be. These are typically given to people that are under a great deal of pain, and can become very addicting. But there seems to be a heavy emphasis as of late in regard to why the much weaker version of all of the opiates, Tylenol with codeine, should be avoided if at all possible.
Opioids And Morphine Derivatives
The first thing you need to recognize is that pain relievers derived from poppy seeds are extremely potent for pain. They can also give you a very lightheaded effect, what many people call getting high. When taking any of the aforementioned drugs, including morphine on a regular basis, you will start to change the way that your body works, and if you ever stopped taking these medications, it could lead to withdrawal symptoms. This may include sweating, vomiting, and cramps throughout your body as a result of your body rejecting the fact that you don’t have these drugs in your system anymore. So what is so bad about codeine? Here’s why there are so many warnings.
Warnings About Tylenol
Tylenol is the primary reason that people warned against this particular combination of drugs. Although Tylenol is sold in stores, and you can purchase it over the counter, it has an adverse effect on your liver when taken in higher quantities. That’s why you should avoid taking this particular combination, and stick to the pure derivatives of opiates instead. However, make sure to not get addicted, and if you are, rehabilitation centers are in many areas of the country that can provide you with the rehab help that you need.